American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(58E05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 173 found      Go to page: 1 2 3 4 > >>

[1] James C. Alexander and Patrick M. Fitzpatrick. Spectral flow is a complete invariant for detecting bifurcation of critical points. Trans. Amer. Math. Soc. 368 (2016) 4439-4459.
Abstract, references, and article information   
View Article: PDF

[2] Florian Bertrand and Hervé Gaussier. Gromov hyperbolicity of strongly pseudoconvex almost complex manifolds. Proc. Amer. Math. Soc. 143 (2015) 3901-3913. MR 3359581.
Abstract, references, and article information   
View Article: PDF

[3] Nikolaos S. Papageorgiou and Vicenţiu D. Rădulescu. Neumann problems with indefinite and unbounded potential and concave terms. Proc. Amer. Math. Soc. 143 (2015) 4803-4816. MR 3391038.
Abstract, references, and article information   
View Article: PDF

[4] Qinqin Zhang. Homoclinic orbits for a class of discrete periodic Hamiltonian systems. Proc. Amer. Math. Soc. 143 (2015) 3155-3163.
Abstract, references, and article information   
View Article: PDF

[5] Wenchuan Hu. Finite Volume Flows and Witten's Deformation. Contemporary Mathematics 646 (2015) 117-125.
Book volume table of contents   
View Article: PDF

[6] Nikolaos S. Papageorgiou and Vicenţiu D. Rădulescu. Multiplicity of solutions for resonant Neumann problems with an indefinite and unbounded potential. Trans. Amer. Math. Soc. 367 (2015) 8723-8756.
Abstract, references, and article information   
View Article: PDF

[7] Sergiu Aizicovici, Nikolaos S. Papageorgiou and Vasile Staicu. Nodal solutions for $(p,2)$-equations. Trans. Amer. Math. Soc. 367 (2015) 7343-7372.
Abstract, references, and article information   
View Article: PDF

[8] Dimitri Mugnai and Nikolaos S. Papageorgiou. Wang's multiplicity result for superlinear $(p,q)$--equations without the Ambrosetti--Rabinowitz condition. Trans. Amer. Math. Soc. 366 (2014) 4919-4937.
Abstract, references, and article information   
View Article: PDF

[9] A. Zhukova. Morse index of a cyclic polygon. II. St. Petersburg Math. J. 24 (2013) 461-474.
Abstract, references, and article information   
View Article: PDF

[10] Nikolaos S. Papageorgiou and Vicenţiu D. Rădulescu. Semilinear Neumann problems with indefinite and unbounded potential and crossing nonlinearity. Contemporary Mathematics 595 (2013) 293-315.
Book volume table of contents   
View Article: PDF

[11] Maria-Magdalena Boureanu, Benedetta Noris and Susanna Terracini. Sub and supersolutions, invariant cones and multiplicity results for $p$-Laplace equations. Contemporary Mathematics 595 (2013) 91-119.
Book volume table of contents   
View Article: PDF

[12] Jean Mawhin. Periodic solutions of Lagrangian difference systems: Periodic nonlinearities (almost) don't matter. Contemporary Mathematics 594 (2013) 265-279.
Book volume table of contents   
View Article: PDF

[13] Existence revisited. Colloquium Publications 59 (2012) 271-277.
Book volume table of contents
View Article: PDF

[14] Modifications of $J$-convex Morse functions. Colloquium Publications 59 (2012) 215-233.
Book volume table of contents
View Article: PDF

[15] Modifications of Weinstein structures. Colloquium Publications 59 (2012) 253-269.
Book volume table of contents
View Article: PDF

[16] The $h$-principles. Colloquium Publications 59 (2012) 131-154.
Book volume table of contents
View Article: PDF

[17] Weinstein structures. Colloquium Publications 59 (2012) 237-251.
Book volume table of contents
View Article: PDF

[18] Smoothing. Colloquium Publications 59 (2012) 31-55.
Book volume table of contents
View Article: PDF

[19] Introduction. Colloquium Publications 59 (2012) 1-7.
Book volume table of contents
View Article: PDF

[20] Some algebraic topology. Colloquium Publications 59 (2012) 329-334.
Book volume table of contents
View Article: PDF

[21] $J$-convex functions and hypersurfaces. Colloquium Publications 59 (2012) 11-29.
Book volume table of contents
View Article: PDF

[22] Deformations of Stein structures. Colloquium Publications 59 (2012) 295-304.
Book volume table of contents
View Article: PDF

[23] Deformations of flexible Weinstein structures. Colloquium Publications 59 (2012) 279-293.
Book volume table of contents
View Article: PDF

[24] Exotic Stein structures. Colloquium Publications 59 (2012) 323-327.
Book volume table of contents
View Article: PDF

[25] Some complex analysis. Colloquium Publications 59 (2012) 89-111.
Book volume table of contents
View Article: PDF

[26] Recollections from Morse theory. Colloquium Publications 59 (2012) 187-214.
Book volume table of contents
View Article: PDF

[27] Stein manifolds of complex dimension two. Colloquium Publications 59 (2012) 307-322.
Book volume table of contents
View Article: PDF

[28] Biographical notes on the main characters. Colloquium Publications 59 (2012) 343-352.
Book volume table of contents
View Article: PDF

[29] Obstructions to formal Legendrian isotopies. Colloquium Publications 59 (2012) 335-341.
Book volume table of contents
View Article: PDF

[30] Shapes for $i$-convex hypersurfaces. Colloquium Publications 59 (2012) 57-87.
Book volume table of contents
View Article: PDF


Results: 1 to 30 of 173 found      Go to page: 1 2 3 4 > >>


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia